Three Solutions for a Class of (p1, ..., pn)-Biharmonic Systems via Variational Methods

Shapour Heidarkhani


In this paper, we prove the existence of at least three weak solutions to a boundary value problem for a system of n coupled equations involving (p1, ..., pn)-biharmonic Laplacians. We use a variational approach based on a three critical points theorem due to Ricceri [B. Ricceri, A three critical points theorem revisited, Nonlinear Anal. 70 (2009) 3084–3089].

Full Text: PDF


  • There are currently no refbacks.

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|